# SDR VQMA2020031700001

- Difficulty date: March 11, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N100MA
- Make and model: Cessna 750
- Aircraft serial: 100MA
- Aircraft time: 17,334 hours, 10,533 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6735055
- Part serial: 0069
- Condition: Not Reported
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

LOSS OF ALL QUANTITY AND PRESSURE A SIDE HYDRAULICS, EMERGENCY BRAKING REQUIRED, A PUMP UNLOADED, PTU BREAKER PULLED.
